Asymptotics and Periodicity of Positive Solutions on a Nonlinear Rational System of Difference Equations.

Bibliographic Details
Title: Asymptotics and Periodicity of Positive Solutions on a Nonlinear Rational System of Difference Equations.
Authors: Quan, Weizhen1, Lu, Xiaomei2, lxmsgw1905@gxufe.edu.cn, Wang, Li1, Zhou, Jingren1, Huang, Ridi1, Tramontana, Fabio
Source: Discrete Dynamics in Nature & Society; 10/3/2024, Vol. 2024, p1-11, 11p
Database: Applied Science & Technology Source
Full text is not displayed to guests.
More Details
ISSN:10260226
DOI:10.1155/2024/6565273
Published in:Discrete Dynamics in Nature & Society
Language:English